# SDR AU981073

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: LJ37495
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT GENERATOR (IDG) FEED CABLES SHORT-CIRCUITED AND BURNT THROUGH AT THE UPPER ENGINE TO PYLON DISCONNECT PLUG.
